MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 1+ L; FEMORAL CEMENTED COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 1+ L; FEMORAL CEMENTED COMPONENT
Model Number 02.12.0021L
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 may 2021: lot 171803: (b)(4) items manufactured and released on 24-aug-2017.Expiration date: 2022-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Another device involved: batch review performed on 07 may 2021: gmk-sphere 02.12.0210fl tibial insert fixed sphere flex #2/10 mm l (k121416), lot 2000384: (b)(4) items manufactured and released on 03-mar-2020.Expiration date: 2025-02-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting knee pain and stiffness.The cause of the knee pain and stiffness is unknown.5 months after primary the surgeon revised the femoral component and insert and added an extension stem.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 1+ L
Common Device Name
FEMORAL CEMENTED COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11877173
Report Number3005180920-2021-00415
Device Sequence Number3589507
Product Code JWH
UDI-Device Identifier07630030862519
UDI-Public07630030862519
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2022
Device Model Number02.12.0021L
Device Catalogue Number02.12.0021L
Device Lot Number171803
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;